# SDR SWAA2025012378750

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#63 A-043 AFT CABIN WET AREA FLOOR BEAM CORRODED AT STA 947 LBL 35 WL 208<[01] FAULT RESOLVED ON OTHER FAULT. SEE FAULT TTG8Q00XP3L9 WHERE REPAIR WAS COMPLETED PER SRM 53-70-51-2R-5;[02] VERIFIED STEP 1 AUDIT CW
